# SDR SWIA2021062859046

- Difficulty date: April 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MLG/NLG PROXIMITY SENSOR HEALTH CHECKS, THE NLG DOOR RODS WERE DISCONNECTED AT THE DOORS AND PERFORMED GEAR SWINGS, LH NLG DOOR ROD DAMAGED LBL 13.70 DOOR LANDING DOUBLER P/N CC670-32134-1.     (C-CHECK RO 6/22/2021)     PERFORMED PERMANENT REPAIR LH LBL 13.70 DOOR LANDING DOUBLER. REF. DWG CC670-32010 REV F, CRJ900 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. / PRESSURE CHECK GOOD AT THIS TIME
